Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 2, NWS Lincoln, IL

January 12, 2013Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Jan 12, 2013, 8:20 PM CST for Lawrence County, Illinois. It took effect at Jan 13, 2013, 2:15 PM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 12, 2013, 8:20 PM CST (02:20 UTC)
In effect from
Jan 13, 2013, 2:15 PM CST
Expired
Jan 17, 2013, 6:34 PM CST
In force
4 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 32.40 ft at Jan 16, 2013, 2:00 AM CST.

actionminormoderate25303501/1301/1401/1501/1601/1701/1801/19
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WGUS43 KILX 130220
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
820 PM CST SAT JAN 12 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC101-131620-
/O.NEW.KILX.FL.W.0002.130113T1800Z-130115T1017Z/
/LAWI2.1.ER.130113T1800Z.130114T1200Z.130115T0417Z.NO/
820 PM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM SUNDAY AFTERNOON TO LATE MONDAY NIGHT.
* AT  745 PM SATURDAY THE STAGE WAS 25.2 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 31.6 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

EMBARRAS RIVER
 LAWRENCEVILLE     30  25.2 SAT 8 PM    28.6   31.6   29.2



$$
12 follow-up statements
534 
WGUS83 KILX 131606
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1006 AM CST SUN JAN 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-140606-
/O.EXT.KILX.FL.W.0002.130113T2015Z-130115T1930Z/
/LAWI2.1.ER.130113T2015Z.130114T1800Z.130115T1330Z.NO/
1006 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 29.3 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 31.7 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.3 SUN 10 AM   31.6   30.1   28.6

$$
194 
WGUS83 KILX 132029
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
229 PM CST SUN JAN 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-141029-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130115T2100Z/
/LAWI2.1.ER.130113T2033Z.130114T1800Z.130115T1500Z.NO/
229 PM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL TUESDAY AFTERNOON.
* AT 2 PM SUNDAY THE STAGE WAS 29.9 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 31.7 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.9 SUN 2 PM    31.3   30.2   28.4

$$

07
492 
WGUS83 KILX 140312
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
912 PM CST SUN JAN 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-141712-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130117T0600Z/
/LAWI2.1.ER.130113T2034Z.130115T0600Z.130117T0000Z.NO/
912 PM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE WEDNESDAY NIGHT.
* AT  145 PM SUNDAY THE STAGE WAS 29.9 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO
  RISE TO NEAR 32.8 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.9 SUN 2 PM    31.8   32.6   31.0



$$
059 
WGUS83 KILX 141701
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1101 AM CST MON JAN 14 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-150701-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130118T0712Z/
/LAWI2.1.ER.130113T2031Z.130115T1200Z.130118T0112Z.NO/
1101 AM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE THURSDAY NIGHT.
* AT 1045 AM MONDAY THE STAGE WAS 31.6 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.9 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  EVENING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.6 MON 11 AM   32.9   32.0   31.0



$$
219 
WGUS83 KILX 150242
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
842 PM CST MON JAN 14 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-151642-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130117T2300Z/
/LAWI2.1.ER.130113T2031Z.130115T0600Z.130117T1700Z.NO/
842 PM CST MON JAN 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL THURSDAY AFTERNOON.
* AT  745 PM MONDAY THE STAGE WAS 31.9 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY 
  TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.9 MON 8 PM    32.0   31.7   30.5



$$
457 
WGUS83 KILX 151652
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1052 AM CST TUE JAN 15 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-160652-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130117T1400Z/
/LAWI2.1.ER.130113T2031Z.130115T1545Z.130117T0800Z.NO/
1052 AM CST TUE JAN 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL THURSDAY MORNING.
* AT  945 AM TUESDAY THE STAGE WAS 32.3 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  32.3 TUE 10 AM   31.6   29.6   27.0



$$
354 
WGUS83 KILX 160213
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
813 PM CST TUE JAN 15 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-161613-
/O.CON.KILX.FL.W.0002.000000T0000Z-130117T1400Z/
/LAWI2.1.ER.130113T2031Z.130116T0130Z.130117T0800Z.NO/
813 PM CST TUE JAN 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL THURSDAY MORNING.
* AT 745 PM TUESDAY THE STAGE WAS 32.4 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  32.4 TUE 8 PM    31.6   29.6   27.0

$$
774 
WGUS83 KILX 161531
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
931 AM CST WED JAN 16 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-170531-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130118T1312Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130118T0712Z.NO/
931 AM CST WED JAN 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FRIDAY MORNING.
* AT  845 AM WEDNESDAY THE STAGE WAS 32.4 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  32.4 WED 9 AM    31.8   29.6   27.4



$$
085 
WGUS83 KILX 170316
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
916 PM CST WED JAN 16 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-171716-
/O.CON.KILX.FL.W.0002.000000T0000Z-130118T1312Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130118T0712Z.NO/
916 PM CST WED JAN 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FRIDAY MORNING.
* AT 845 PM WEDNESDAY THE STAGE WAS 32.2 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  32.2 WED 9 PM    31.8   29.6   27.4

$$
266 
WGUS83 KILX 170952
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
352 AM CST THU JAN 17 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES... 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY. 

.RIVER LEVELS HAVE BEGUN A SLOW DECLINE AFTER THE EXCESSIVE RAINFALL
OF THE PAST WEEKEND. THE LOWER PORTION OF THE EMBARRAS RIVER IS 
EXPECTED TO FALL BELOW FLOOD STAGE ON FRIDAY MORNING...WHILE 
THE LITTLE WABASH RIVER WILL LIKELY REMAIN IN FLOOD UNTIL EARLY
SATURDAY MORNING.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-172352-
/O.CON.KILX.FL.W.0002.000000T0000Z-130118T1312Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130118T0712Z.NO/
352 AM CST THU JAN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FRIDAY MORNING.
* AT  245 AM THURSDAY THE STAGE WAS 32.0 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  32.0 THU 3 AM    29.6   27.4   26.1

$$
ILC025-159-172352-
/O.EXT.KILX.FL.W.0001.000000T0000Z-130119T1630Z/
/CLAI2.1.ER.130112T0415Z.130114T2015Z.130119T1030Z.NO/
352 AM CST THU JAN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SATURDAY MORNING.
* AT  345 AM THURSDAY THE STAGE WAS 20.2 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  20.2 THU 4 AM    18.5   15.8   13.1

NOTICE TO USERS:
EFFECTIVE FEBRUARY 1...FLOOD STAGE ON THE LITTLE WABASH RIVER 
NEAR CLAY CITY WILL BE RAISED FROM 16 FEET TO 18 FEET. 

$$
GEELHART
923 
WGUS83 KILX 171652
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1052 AM CST THU JAN 17 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-180600-
/O.EXT.KILX.FL.W.0002.000000T0000Z-130118T0600Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130118T0000Z.NO/
1052 AM CST THU JAN 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE TONIGHT.
* AT 945 AM THURSDAY THE STAGE WAS 31.3 FEET. 
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 30 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.3 THU 10 AM   28.4   25.6   24.4

$$
275 
WGUS83 KILX 180034
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
634 PM CST THU JAN 17 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-180104-
/O.CAN.KILX.FL.W.0002.000000T0000Z-130118T0600Z/
/LAWI2.1.ER.130113T2031Z.130116T1345Z.130117T2200Z.NO/
634 PM CST THU JAN 17 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 545 PM THURSDAY THE STAGE WAS 29.6 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* FELL BELOW FLOOD STAGE AT  400 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.6 FEET BY SATURDAY
  MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.6 THU 6 PM    28.4   25.6   24.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 12, 5:57 PM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Jan 12, 5:57 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
557 PM CST SAT JAN 12 2013

.DISCUSSION...

QUICK MOVING WEATHER SYSTEM TO BRING A PERIOD OF FREEZING
RAIN...SLEET AND SNOW THIS EVENING/OVERNIGHT IN ALL AREAS BUT FAR
EAST CENTRAL AND SOUTHEAST IL WHERE HEAVY RAINFALL IS A THREAT.

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

UPPER WAVE OF INTEREST BEGINNING TO EJECT NORTHEAST OUT OF THE BASE
OF THE TROF OVER THE SOUTHWEST PORTION OF THE COUNTRY WITH MODELS
ACCELERATING THE FEATURE NORTHEAST THRU THE LOWER GREAT LAKES BY
SUNDAY MORNING. THAT IS ABOUT THE ONLY SAVING GRACE WITH THE UPPER
WAVE IS THE FACT THAT IT WILL BE A QUICK MOVER...OTHERWISE WE WOULD
BE SEEING A LARGE AREA OF SIGNIFICANT ICING OVER PARTS OF CENTRAL IL
LATER TONIGHT. EVEN SO...THE NAM-WRF SOUNDINGS ARE SHOWING A MUCH
LARGER AND LONGER LASTING WARM LAYER (6-8 DEGREES DEPICTED ON THE
RAPID REFRESH MODEL AT SPI-BMI LATER THIS EVE) BETWEEN 800 AND 700 MB
THAN BEFORE...WHICH SUGGESTS THE POTENTIAL FOR LONGER DURATION OF
FREEZING RAIN AND SLEET...ESPECIALLY RIGHT UP THE I-55 CORRIDOR LATER
THIS EVENING WHERE A TENTH TO TWO TENTHS OF AN INCH MAY ACCUMULATE.
ONLY MITIGATING FACTORS WILL BE THE SPEED OF THE SYSTEM AND THAT WE
HAVE HAD A COUPLE OF DAYS WITH SURFACE TEMPS IN THE 50S...SO
INITIALLY...ROADWAYS WILL BE WET INTO THE EVENING BEFORE THE TRANSITION
OCCURS.

FURTHER WEST...ROUGHLY WEST OF THE ILLINOIS RIVER...SEEING SOME POTENTIAL
FOR SOME BRIEF MESOSCALE BANDING (NEGATIVE EPV OVER A PRONOUNCED BAND
OF FRONTOGENETICAL FORCING) OF THE PRECIP BEFORE WE LOSE OUR ICE CRYSTALS
AFTER 06Z WHICH WOULD ENHANCE THE SNOWFALL TOTALS. RIGHT NOW WE ARE
LOOKING AT 2-3 INCHES WEST OF THE ILLINOIS RIVER WITH LESSER AMOUNTS AS
YOU HEAD EAST AS SOUNDINGS INDICATE THE WARM LAYER ABOVE 800 MB HOLDS
IN PLACE UNTIL DAWN SUNDAY. BUT BY THEN...MOST FORECAST SOUNDINGS EVEN
INTO EASTERN ILLINOIS INDICATE THE LOSS OFF ICE CRYSTALS WHICH WOULD
SUGGEST THE THREAT FOR MORE FREEZING DRIZZLE OR FLURRIES...DEPENDING
ON HOW DEEP THE COLD LAYER IS IN THE LOWER LEVELS OF THE ATMOSPHERE.
A WINTER WEATHER ADVISORY WILL BE IN EFFECT STARTING EARLY THIS EVENING
WEST AND THEN ALONG THE I-57 CORRIDOR BY MIDNIGHT TO ADDRESS THE THREAT
FOR A COMBINATION OF SNOW...SLEET AND FREEZING RAIN.

ACROSS SOUTHEAST ILLINOIS...THE TRANSPORT OF MOISTURE NORTHWARD INTO
THE AREA AHEAD OF THE SYSTEM IS VERY IMPRESSIVE FOR THE SECOND WEEK
OF JANUARY WITH PRECIP WATER VALUES OF 1.50 INCHES. RAIN WITH ISOLD
THUNDERSTORMS WILL BRING AN ADDITIONAL 1-2 INCHES OF RAIN TO THE
WABASH...LITTLE WABASH AND EMBARRAS BASINS WHICH THREATENS TO BRING
THOSE BASINS TO FLOOD. AS A RESULT...WILL HAVE A FLOOD WATCH FOR OUR
FAR SOUTHEAST COUNTIES UNTIL NOON SUNDAY TO ADDRESS THE INCREASING
THREAT FOR MORE WIDESPREAD RIVER FLOODING.

AS THE WEATHER SYSTEM DEPARTS SUNDAY MORNING...LINGERING FLURRIES OR
FREEZING DRIZZLE WILL COME TO AN END. HOWEVER...MODELS INDICATE A
SECONDARY WAVE ASSOCIATED WITH A 250 MB SPEED MAX WILL PUT FAR EAST
CENTRAL AND ESPECIALLY SOUTHEAST IL IN THE RIGHT REAR QUAD OF THE
JET WHICH WILL ENHANCE THE UPWARD VERTICAL MOTION AND BRING ANOTHER
ROUND OF PRECIP SUNDAY AFTERNOON INTO EARLY EVENING. HAVE UPPED POPS
IN THAT AREA WITH FORECAST SOUNDINGS INDICATING A MESSY MIXTURE OF
SLEET...FREEZING RAIN AND SNOW FOR A BRIEF PERIOD BEFORE THE JET
SUPPORT SHIFTS AWAY FROM THE AREA BY 00Z MONDAY. AFTER THAT...QUIET
BUT COLDER WEATHER WILL PREVAIL THRU THE REMAINDER OF THE SHORT TERM
PERIOD WITH DAYTIME HIGHS IN THE 20S NORTH...TO THE LOW TO MID 30S
FAR SOUTHEAST WITH EARLY MORNING LOWS DIPPING INTO THE TEENS MOST
AREAS.

LONG TERM...WEDNESDAY THROUGH SATURDAY

COLD VORTEX OVER HUDSON BAY FORECAST BY MEDIUM RANGE MODELS TO
EVENTUALLY SHIFT SOUTH BRINGING A SURGE OF ARCTIC AIR INTO THE
GREAT LAKES REGION...BUT TIMING OF THAT OCCURRENCE IS HANDLED A
BIT DIFFERENTLY FROM WHAT WE SAW YESTERDAY WITH A SLOWER TRANSITION
TO THE COLDER PATTERN BY LATE NEXT WEEKEND.

WITH THE 500 MB UPPER LOW IN HUDSON BAY BEING THE DOMINANT WEATHER
FEATURE THIS PERIOD...MOST OF THE SIGNIFICANT WEATHER SYSTEMS WILL
TAKE A MORE SOUTHERLY TRACK WELL SOUTH OF OUR AREA DURING THIS
PERIOD WITH OUR WEATHER COMING FROM THE NORTHWEST. ANY SOUTHEAST
MOVING SHORTWAVE IN THIS FLOW PATTERN WILL BE WEAK AND MOISTURE
STARVED...AS A RESULT...WILL CONTINUE TO KEEP THE EXTENDED DRY
WITH A GRADUAL WARMING TREND AS WE HEAD INTO NEXT WEEK AS THE
CANADIAN UPPER LOW TEMPORARILY WOBBLES BACK TO THE NORTH BEFORE
HEADING SOUTH TOWARDS THE LOWER 48 JUST AFTER THIS FORECAST
PERIOD.

SHORT TERM...07
LONG TERM....SMITH

&&

.AVIATION...
ISSUED 557 PM CST SAT JAN 12 2013

A QUICK MOVING WEATHER DISTURBANCE WILL TRACK NORTHEAST ALONG THE
FRONTAL BOUNDARY THAT CLEARED THE CENTRAL ILLINOIS TERMINALS
EARLIER TODAY. THIS DISTURBANCE WILL SPREAD/CONTINUE TO SPREAD
PRECIPITATION INTO THE AREA THROUGH EARLY SUNDAY. THE HEAVIEST
PRECIPITATION SHOULD FALL THIS EVENING...WITH MOSTLY RAIN LIKELY
AT KCMI/KDEC...AND MORE OF A MIXED PRECIPITATION THREAT FOR
KSPI/KBMI/KPIA. EXPECT CONDITIONS TO RAPIDLY DEGRADE TO IFR OVER
THE NEXT FEW HOURS ONCE THE PRECIPITATION GETS MORE WIDESPREAD.
EXPECT CONDITIONS TO IMPROVE TO MVFR SUNDAY AS THE PRECIPITATION
TAPERS OFF AND DRIER AIR FILTERS INTO THE AREA.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY MORNING FOR ILZ063-067-068-071>073.

WINTER WEATHER ADVISORY UNTIL NOON CST SUNDAY FOR ILZ027>031-036-
037-040-041-047>050.

WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY
FOR ILZ044>046-054>056-061.

WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO NOON CST
SUNDAY FOR ILZ038-042-043-051>053.

&&
Hazardous weather outlook, Jan 12, 3:11 PM CST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CST SAT JAN 12 2013

ILZ027>031-036-037-040-041-047>050-131200-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
311 PM CST SAT JAN 12 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
NOON CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM WILL HAVE RAIN CHANGING TO SLEET AND SNOW DURING
EARLY EVENING AND DIMINISH SUNDAY MORNING. A PERIOD OF LIGHT
FREEZING RAIN IS POSSIBLE TOO. BETWEEN 1 AND 3 INCHES OF SNOW
IS EXPECTED BY SUNDAY MORNING WITH THE HEAVIER AMOUNTS NORTHWEST
OF THE ILLINOIS RIVER. LIGHT ICE ACCUMULATIONS WILL ALSO BE
POSSIBLE ESPECIALLY SOUTHEAST OF THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LIGHT MIX OF FREEZING DRIZZLE AND LIGHT SNOW WILL BE POSSIBLE
SUNDAY MORNING...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042-043-051>053-131200-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON-
311 PM CST SAT JAN 12 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM WILL HAVE RAIN CHANGING TO FREEZING RAIN AND SLEET
DURING LATE THIS EVENING AND OVERNIGHT. SNOW WILL MIXING IN AFTER
MIDNIGHT AND DIMINISH DURING SUNDAY MORNING. BETWEEN ONE AND TWO
TENTHS OF ICE IS LIKELY OVERNIGHT WITH THE HEAVIER ICE AMOUNTS
ALONG I-55. UP TO 1 INCH OF SNOW IS POSSIBLE NORTHWEST OF I-55.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LIGHT MIX OF FREEZING DRIZZLE...LIGHT SNOW AND SLEET COULD LINGER
SUNDAY MORNING...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>056-061-131200-
CHAMPAIGN-COLES-DOUGLAS-MOULTRIE-PIATT-SHELBY-VERMILION-
311 PM CST SAT JAN 12 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM WILL HAVE RAIN CHANGING TO FREEZING RAIN AND SLEET
AFTER MIDNIGHT TONIGHT. LIGHT SNOW COULD MIX IN THE THE PRECIPITATION
SUNDAY MORNING BEFORE DIMINISHING. LIGHT ICE ACCUMULATIONS UP TO A
TENTH INCH IS POSSIBLE NORTHWEST OF I-70. LIGHT SLEET ACCUMULATIONS
ARE POSSIBLE OVER EAST CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LIGHT MIX OF LIGHT FREEZING RAIN...SLEET AND LIGHT SNOW COULD
LINGER SUNDAY MORNING...BUT LITTLE ADDITIONAL ACCUMULATION IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ057-062-066-131200-
CUMBERLAND-EDGAR-EFFINGHAM-
311 PM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM WILL HAVE RAIN AND ISOLATED THUNDERSTORMS WITH
HEAVY RAIN THROUGH TONIGHT. BETWEEN 1 AND 2 INCHES OF RAIN IS
LIKELY BY SUNDAY MORNING OVER SOUTHEAST ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LIGHT MIX OF FREEZING RAIN AND SLEET IS POSSIBLE SUNDAY MORNING...
BUT LITTLE ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-067-068-071>073-131200-
CLARK-CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND-
311 PM CST SAT JAN 12 2013

...FLOOD WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH
SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND
EVENING. HEAVY RAIN IS LIKELY...WITH 1.5 TO 2.5 INCHES OF RAIN
POSSIBLE AND THE HEAVIEST AMOUNTS AROUND LAWRENCEVILLE. LOCALIZED
FLOODING WILL BE POSSIBLE IN LOW LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RUNOFF FROM HEAVY RAINS THROUGH TONIGHT COULD LEAD TO LOW LYING
FLOODING SUNDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 10:48 PM CSTFlash Flood WarningILXClay, Effingham, Jasper, Richland7 hr
Jan 13, 6:17 AM CSTAreal Flood AdvisoryILXCumberland, Effingham, Fulton, Jasper, Knox, Marshall and 3 more154 days

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.